# SDR SWAA2022031883445

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 34,035 hours, 15,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT FWD SERVICE INOP / [01] RELAMPED EXTERIOR EMERGENCY LIGHT AT FWD SERVICE. OPS CHECK OK AT THIS TIME. REF AMM 33-51-04
